# SDR AWXA200200220

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737317
- Aircraft serial: 23684
- Aircraft time: 44,176 hours, 26,454 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-13 CHECK RT OVERWING HATCH FAILED CLOSING REQUIREMENT FORCE CHECK.  MAINTENANCE ADJUSTED SIDEWALL PANEL IAW BMM 52-21-00 PG 506.  RT EMERGENCY EXIT CLOSING FORCE NOW WITHIN LIMITS PER BMM 52-21-00 PG 506.
